RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 25, Number 1, Pages 49–59 (Mi tmf4050)  

This article is cited in 2 scientific papers (total in 2 papers)

Cauchy problem for the Bogolyubov (BBGKY) equations. The BCS model

A. K. Vidybida


Abstract: The Bogoliubov hierarchy of kinetic equations for infinite quantum system of particles distributed in space with mean density $1/v$ and interacting with the model operator of Bardeen–Cooper–Schrieffer, is treated as single abstract equation in a certain countably normed space $b^v$ of sequences of integral operators. The unique solution of the Gauchy problem with arbitrary initial conditions from $b^v$ is obtained, stationary solutions of the equation are constructed and the class of initial conditions is pointed out which approach the stationary solutions in the process of the evolution.

Full text: PDF file (605 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 25:1, 971–978

Bibliographic databases:

Received: 07.01.1975

Citation: A. K. Vidybida, “Cauchy problem for the Bogolyubov (BBGKY) equations. The BCS model”, TMF, 25:1 (1975), 49–59; Theoret. and Math. Phys., 25:1 (1975), 971–978

Citation in format AMSBIB
\Bibitem{Vid75}
\by A.~K.~Vidybida
\paper Cauchy problem for the Bogolyubov (BBGKY) equations. The BCS model
\jour TMF
\yr 1975
\vol 25
\issue 1
\pages 49--59
\mathnet{http://mi.mathnet.ru/tmf4050}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=489606}
\zmath{https://zbmath.org/?q=an:0325.34075}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 25
\issue 1
\pages 971--978
\crossref{https://doi.org/10.1007/BF01037641}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4050
  • http://mi.mathnet.ru/eng/tmf/v25/i1/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Vidybida, “Solutions of the BBGKY hierarchy. Classical statistics”, Theoret. and Math. Phys., 30:1 (1977), 29–35  mathnet  crossref  mathscinet  zmath
    2. A. K. Vidybida, “Local perturbations of translationally invariant solutions of the Bogolyubov (BBGKY) hierarchy”, Theoret. and Math. Phys., 34:1 (1978), 62–69  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:210
    Full text:66
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019